MAUDE Adverse Event Report: Beckman Coulter Ireland, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit

Beckman Coulter Ireland, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit
Catalog Number B52699
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026 the customer reported questioning elevated hstni results for one patient with the access hstni assay (reagent part number b52699 lot number 672212) on their dxi 600 instrument (part number a30260 serial number (b)(6)).The customer reported 60-year-old woman with a history of cryoglobulinemia and a non-st elevation myocardial infarction (nstemi) in july is currently experiencing no cardiac complaints, despite presenting with very high troponin levels (around 3000 ng/l).¿ multiple troponin i measurements between (b)(6) and (b)(6)2026, consistently show elevated levels (ranging from 2726 to 3860 ng/l).Troponin i results from (b)(6) were also elevated (20.7 and 24.9 ng/l), with one measurement being 755 ng/l after shorter cooling and 507 ng/l after longer cooling.The customer expected troponin i levels to normalize after the nstemi therefore, the persistently elevated troponin results raised strong suspicion of analytical interference.There was no injury, death, or delay/change in treatment or diagnosis related to the reported issue and there was no report of harm for a patient, an operator or any other person.Per customer¿s statement, there were no clinical consequences nor delays in diagnostic-therapeutic management.Customer did not provided any calibration data.Customer did not provided system check data.Customer did not provided quality controls (qc).No issues with samples integrity were reported by the customer.
 
Additional Manufacturer Narrative
A1: the full patient identifier is (b)(6).H3 and h6: ¿ no hardware errors or other sample/assay issues were reported in conjunction with this event.¿ the customer reported that the patient has history of cryoglobulinemia and reported that the persistently elevated troponin results raised strong suspicion of analytical interference.¿ the complaint handling unit (chu) stated that because the patient¿s hstni results were not repeatable on the same sample and the patient has known cryoglobulins causing pre-analytical issues, testing could not be performed because an appropriate blocker effect could not be assessed or concluded.¿ per the access hstni instructions for use, it states that "the access hstni results should be interpreted in light of the total clinical presentation of the patient, including: symptoms, clinical history, data from additional tests, and other appropriate information.In conclusion, although cryoglobulinemia is suspected, a definitive cause of this event cannot be determined with the available information.

Brand Name
Access High Sensitivity Troponin I reagent
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Beckman Coulter Ireland, Inc
lismeehan
o'callaghans mills (county cla
EI 
Manufacturer (Section G)
Beckman Coulter Ireland, Inc
lismeehan
o'callaghans mills 102 2 7
EI   102 27
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50928125
Report Number9680746-2026-00026
Device Sequence Number9508817
Product Code MMI
UDI-Device Identifier15099590693183
UDI-Public(01)15099590693183(17)270630(11)260630(10)672212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB52699
Device Lot Number672212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured06/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale